# SDR CA030815001

- Difficulty date: August 9, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,249 hours
- Engine: Lyc O360C2E
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HR INSPECTION, A SMALL RUST LINE WAS DETECTED ON THE UPPER LT MOUNT LOCATION AT THE WELD.  FURTHER INSPECTION WITH 10 POWER MAGNIFYING GLASS DETERMINED THAT THE AREA WAS CRACKED 1/2 INCH.
